Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Delayed period, inserted copper T. Why did it happen?

hi doctor sabib 4 months back I have inseted copper T till last month my periods r at rt time at this point of time my period is delayed nearly 10 days and continued delay let me know why it happened. Is there any possibility of pregency if copper T is inseted. How i correct my periods. Plz advise and give me some remedy Thanks
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Failure rate of copper T is very minimal as it is one of the most effectrive non hormonal intra uterine contraceptive device (IUCD). Failure rate is only around 2% after one year of use. Also it is the only type of long acting reversible contraceptive effective up to 10 -12 years.
.Although it can result in heavy bleeding, & though spotting between the first few periods is not uncommon it very rarely results in absence of menstural cycles.
Delay could be due to two reasons. Either the copper T has slipped & not in the same position or it is expelled (pushed) outside. If it is expelled then there is no protection against pregnancy. Painful & heavy unusual vaginal discharge indicates expulsion.
So first check if the strings of copper T are in its original place. If it is not in its place, then the chances of pregnancy is more.
Answered: Sun, 17 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor